Health knowledge made personal
Join this community!
› Share page:

I have been on birth control pills for 15 years straight and I am worried then when I go off them, my hormones will go crazy!???


Posted by cherie t.

 
Answers (1)
Sort by: Newest first | Oldest first

 

yea Melani, i have talked to my gyno.....she's been on them 19 years straight and see's no side effects to stopping or lon term risks of being on them so long.  This surprised me! I do suffer from migraines form time to time and have a family history of them on each side so I have a feeling i will suffer like you.  Right now I take CoQ10 to have the headaches subside....have you ever tried this appraoch...I used to have to rely on strong meds though...... 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: